# SDR COMA0360034

- Difficulty date: January 16, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N409CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7441
- Aircraft time: 5,320 hours, 4,673 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5118 CABIN DOOR OUTER HANDLE CAUTION MESSAGE.DEFERRED MAINT ON DOOR WARNING SYSTEM PER MEL.
